# SDR USAA2012112300007

- Difficulty date: November 20, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 39,038 hours, 17,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON WITH THE SWITCH SELECTED TO THE OFF POSITION.  FOUND WIRE 1A NOT PROPERLY INSTALLED - RESET WIRE - EMERGENCY LIGHTS OPERATE NORMALLY IN ALL POSITIONS.
